# SDR 95ZZZX1984

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3022C
- Make and model: Slnsby T67M260
- Aircraft serial: 920633
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Box
- Part number: T67650103
- Condition: Hinge Worn
- Location: Intake
- Part time: 364 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER INPSECTION OF THE ENGINE AIR BOX, REAR FLAPPER HINGED DOOR FOUND LOOSE.  THE HINGE HAD WORN AND WORKED ITSELF LOOSE.
